ISSN 1683-3414 (Print)   •   ISSN 1814-0807 (Online)
   Log in
 

Contacts

Address: Vatutina st. 53, Vladikavkaz,
362025, RNO-A, Russia
Phone: (8672)23-00-54
E-mail: rio@smath.ru

 

 

 

яндекс.ћетрика

Erratum to: "Infinitesimals in ordered vector spaces''

Emel'yanov E. Yu.
Vladikavkaz Mathematical Journal 2013. Vol. 15. Issue 2.
Abstract:
In this note, Theorem 1 in the article which is cited in the title is corrected.
Language: English Download the full text  
For citation: †Emel'yanov E. Yu. Erratum to: "Infinitesimals in ordered vector spaces'' // Vladikavkazskii matematicheskii zhurnal [Vladikavkaz Math. J.], vol. 15, no. 2, pp.83-84.


← Contents of issue
 
  | Home | Editorial board | Publication ethics | Peer review guidelines | Current | Archive | Rules for authors | Send an article |  
© 1999-2023 ёжный математический институт